# SDR 20000828SH027

- Difficulty date: August 8, 2000
- Submitted: August 28, 2000
- Operation: General aviation
- Aircraft: N2039B
- Make and model: Hughes 269C1
- Aircraft serial: 0111
- Engine: Lyc HO360C1A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Intake Valve
- Part number: 73938
- Condition: Gouged
- Location: Engine
- Part time: 44 hours
- Component: Cylinder, Lyc
- Component part number: LW12427
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXPERIENCED A ROUGH RUNNING ENGINE ACCOMPANIED BY A LOSS OF POWER.  SUSPECTING A STICKING VALVE, AN EXHAUST VALVE WIGGLE CHECK WAS PERFORMED IAW LYC SB SB388B.  SINCE EXHAUST VALVE CLEARANCES WERE FOUND WITHIN LIMITS, AN INSP OF THE INTAKE VALVES WAS PERFORMED.  INSP OF THE NR 2 CYLINDER INTAKE VALVE REVEALED SEVERE GOUGING AND SCORING ON VALVE STEM.  MARKS WERE CONSISTENT WITH TOOL JAWS AND BELIEVED TO BE PRODUCED DURING MFG OR ASSY.  CYLINDER WAS REMOVED AND REPLACED.  (X)
